# SDR ASAA2023082944898

- Difficulty date: August 29, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 3,278 hours, 946 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG #2 NO LIGHT OFF. GROUNDED - YES. PER IFIM TASK G74-00-00-810-824. PERFORMED EEC CHANNEL B IGNITION SYSTEM TEST. REF AMM TASK G71-00-00-730-805-G00. OPS CHECK GOOD. NO DEFECTS NOTED. CLEARS MEL, SEAMC CARL NOTIFIED.
